# SDR HNAA2011120900419

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 42,184 hours, 49,156 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH EITHER BLEED SELECTED ON, ACFT PRESSURIZED AND CABIN HEATS UP.  VERFIED BOTH REAR OUTFLOW VALVES OPEN.  GROUND RAN ACFT AND OPERATED NR 2 BLEED AND BOTH PACKS CHECKED GOOD, OK FOR SERVICE.
